MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; FLOW DIVERTER

MICROVENTION, INC. FRED X21; FLOW DIVERTER
Model Number FREDX2518-PMA
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the fred x21 stent was delivered without incident.Intra-stent thrombus was observed post delivery and was resolved with intra-arterial cangrelor and integrilin.There was no patient harm reported, who was reported to be doing well.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies stent thrombosis as a potential complication associated with use of the device.
 
Additional Manufacturer Narrative
Additional information received indicating that no images are available.The device was placed in the aca as it was felt to be the best option for the patient.

Brand Name
FRED X21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key14003416
Report Number2032493-2022-00134
Device Sequence Number4432617
Product Code OUT
UDI-Device Identifier00842429114223
UDI-Public(01)00842429114223(11)210401(17)240331(10)0000145805
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberFREDX2518-PMA
Device Catalogue NumberFREDX2518
Device Lot Number0000145805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/07/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale